MathSciNet Relay Station
MathSciNet bibliographic data
MR3011198 34K37 (26A33 34K40 34K45 45J05 45K05)
Dabas, Jaydev; Chauhan, Archana Existence and uniqueness of mild solution for an impulsive neutral fractional integro-differential equation with infinite delay. Math. Comput. Modelling 57 (2013), no. 3-4, 754–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement